Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jujuy

I Cried For Hours Today

Recommended Posts

I'm on month 3 of Accutane, 40mg/day. I had my IB and all of that, and was seeing dramatic improvement. I even went outside without makeup yesterday, and then BAM this morning I woke up with two huge cysts on my left cheek (my biggest problem area).

I feel that I look like a monster. I couldn't take the image in the mirror; I broke down and cried hysterically for hours, and then went for a long walk to calm down. It's so depressing to get these, I'm at my wits end...I eat well, sleep tons, hydrate...why do I have this? Why do some ppl take 0 care of themselves and have the most flawless complexion. This hurts and embarasses me so much.

The side effects of Accutane are really taking a toll on me, and I was considering asking my derm to lower the dosage...but now I just don't know. I feel so lost and depressed.

Link to post
Share on other sites

Hey jujuy, sending you a cyber hug. I know exactly how you feel...acne is such an understated disease. People don't see how much it can effect someones quality of life until they have a close one go through it or go through it themselves.

I think I'm probably in the same boat as you except ive just finished month 1 of accutane and my face is actually a mess. *tear* I don't really leave the house much and cancel everything I have in the diary unless necessary I.e. Dermo app haha

Anyway, just wanted to say that try and remember that it's the drugs that are making you feel down, and in reality you feel would be elated that you've seen such great improvement so far! You probs will get a few spots here or there but hang in there, from what I've heard this drug will change your life! I try to think about myself with my hair tied up walking head held up through a mass of people with MASSIVE smile on my face and it makes me feel like this all will be worth it..

Positivity is a choice, and you can chose it from your wardrobe and wear it in the morning if you put your mind to it...

GOOD LUCK :)

Link to post
Share on other sites

Jujuy, i can relate. I have been on accutane 3 times and during my last course, i was an emotional wreck. Don't forget that accutane can bring on feelings of sadness and hopelessness and especially if you are already prone to that stuff - well watch out. There is no point in comparing yourself to people with flawless skin as it doesnt change a thing. I have found that by limiting my mirror time and getting on with life has helped my frame of mind which in turn helps my stress level. You have absolutely no control over when accutane will works its magic and you'll drive yourself nuts thinking about it.....so just take a breather, leave your bumps alone and let them resolve on their own

Good Luck.

I have had success with accutane (albeit in the short term) so rest assured where most drugs are trial and error (may work for some but not for all), accutane is one of the few ones that will work for most.

Link to post
Share on other sites

same here....cried myself to sleep a few days ago...... opting to go on accutane, though i probably have to save first.......

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×